International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development

E-ISSN: 2349-4182
P-ISSN: 2349-5979

Vol. 3, Issue 12 (2016)

On supra regular generalized star star b- closed contra continuous functions and contra – irresolute functions and Supra rg**b separation axioms in supra topological spaces

Author(s): K Ludi Jancy Jenifer, K Indirani
Abstract: In this paper we introduce the concept of contra rg**bµ- continuous functions, almost contra rg**bµ- continuous functions and contra rg**bµ-irresolute. We obtain the basic properties and their relationship with other forms of contra supra continuous functions in supra topological spaces.
Pages: 182-190  |  751 Views  304 Downloads
Journals List Click Here Research Journals Research Journals